`a`

Mean square approximation of multi dimensional reflecting fractional Brownian motion via penalty method

Pages: 463 - 475, Issue Special, August 2005

 Abstract        Full Text (175.8K)              

S. Kanagawa - Department of Mathematics, Faculty of Engineering, Musashi Institute of Technology, Tokyo, 158-8557, Japan (email)
K. Inoue - Department of Mathematics, Faculty of Engineering, Musashi Institute of Technology, Tokyo 158-8557, Japan (email)
A. Arimoto - Department of Mathematics, Faculty of Engineering, Musashi Institute of Technology, Tokyo 158-8557, Japan (email)
Y. Saisho - Applied Mathematics Research Group, Graduate School of Engineering, Hiroshima 739-8527, Japan (email)

Abstract: We investigate the mean square error of the Euler-Maruyama type approximate solution of multi dimensional reflecting fractional Brownian motion using the penalty method. Furthermore we show some examples of the reflecting fractional Brownian motion with several boundaries.

Keywords:  Stochastic differential equation, Euler-Maruyama scheme, Monte Carlo simulation, reflecting fractional Brownian motion.
Mathematics Subject Classification:  Primary: 60G50, 60H10; Secondary: 65C30.

Received: September 2004;      Revised: June 2005;      Published: September 2005.